Items where Author is " Szalay László"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 47.

Luca Florian and Pethő Attila and Szalay László (2021) Duplications in the k-generalized Fibonacci sequences. NEW YORK JOURNAL OF MATHEMATICS, 27. pp. 1115-1133. ISSN 1076-9803

Luca F. F. F. and Pongsriiam P. and Szalay László (2021) On the divisibility Fk|Fx2 + Fx + 1. SCIENCEASIA, 47 (1). pp. 106-110. ISSN 1513-1874

Szalay László (2020) Computational algorithm for solving the diophantine equations 2^n \pm \alpha \cdot 2^m + \alpha^2 = x^2. HOUSTON JOURNAL OF MATHEMATICS, 46 (2). pp. 295-306. ISSN 0362-1588

Gueth Krisztián and Florian Luca and Szalay László (2020) On a Diophantine equation involving powers of Fibonacci numbers. PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, 96 (4). pp. 33-37. ISSN 0386-2194

Luca Florian and Szalay László (2020) On the equation (2^k-1)(2^l-1)=5^m-1. Azerbaijan Journal of Mathematics, 10 (2). pp. 3-11. ISSN 2218-6816

Liptai Kálmán and Németh László and Soydan Gökhan and Szalay László (2020) Resolution of the equation (3x1 − 1)(3x2 − 1) = (5y1 − 1)(5y2 − 1). ARXIV PREPRINT.

Németh László and Szalay László (2020) Áttekintés a hiperbolikus Pascal háromszögekről. DIMENZIÓK: MATEMATIKAI KÖZLEMÉNYEK, 8 (1). pp. 61-74. ISSN 2064-2172

Szalay László (2019) The Amazing World of Fibonacci Sequence. In: Soproni Egyetem Erdőmérnöki Kar VII. Kari Tudományos Konferencia : konferencia kiadvány. University of Sopron, Sopron, pp. 37-40. ISBN 9789633343227; 9789633343234

Székely Csaba and Keresztes Gábor and Szalay László (2019) Becslés a döntéshozatalban. GAZDASÁG ÉS TÁRSADALOM, 12 (3). pp. 60-79. ISSN 0865-7823

Alp M and Irmak N and Szalay László (2015) Balancing Diophantine triples with distance 1. PERIODICA MATHEMATICA HUNGARICA, 71 (1). pp. 1-10. ISSN 0031-5303

Alp M and Irmak N and Szalay László (2015) Reduced diophantine quadruples with the binary recurrence G(n) = AG(n-1) - G(n-2). ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, 23 (2). pp. 23-31. ISSN 1224-1784

Belbachir H and Szalay László (2014) Balancing in the direction (1,-1) in the Pascal triangle. ARMENIAN JOURNAL OF MATHEMATICS, 6 (1). pp. 32-41. ISSN 1829-1163

Németh László and Szalay László (2014) Coincidences in numbers of graph vertices corresponding to regular planar hyperbolic mosaics. ANNALES MATHEMATICAE ET INFORMATICAE, 43. pp. 113-121. ISSN 1787-5021

Khadir O and Szalay László (2014) How can the product of two binary recurrences be constant? BOLETIM DA SOCIEDADE PARANAENSE DE MATEMATICA, 32 (1). pp. 283-287. ISSN 0037-8712

Belbachir H and Komatsu T and Szalay László (2014) Linear recurrences associated to rays in Pacal's triangle and combinatorial identities. MATHEMATICA SLOVACA, 64 (2). pp. 287-300. ISSN 0139-9918

Komatsu T and Szalay László (2014) Shifted poly-Cauchy numbers. LITHUANIAN MATHEMATICAL JOURNAL, 54. pp. 166-181. ISSN 0363-1672

Szalay László (2013) Algorithm to solve certain ternary quartic Diophantine equations. TURKISH JOURNAL OF MATHEMATICS, 37 (5). pp. 733-738. ISSN 1300-0098

Szalay László (2013) Balansz számok és általánosításaik. DIMENZIÓK: MATEMATIKAI KÖZLEMÉNYEK , 1. pp. 11-13. ISSN 2064-2172

Luca F and Szalay László (2013) On the Fibonacci distances of ab, ac and bc. ANNALES MATHEMATICAE ET INFORMATICAE, 41. pp. 137-163. ISSN 1787-5021

Szalay László and Ziegler V (2013) S-Diophantine quadruples with two primes congruent to 3 modulo 4. INTEGERS, 13. A80. ISSN 1553-1732

Khadir O and Szalay László (2013) A special integer sequence strongly connected to the discrete logarithm problem. JOURNAL OF THEORETICAL PHYSICS AND CRYPTOGRAPHY, 2 (1). pp. 1-5. ISSN 2322-3138

Alp M and Irmak N and Szalay László (2012) Balancing diophantine triples. ACTA UNIVERSITATIS SAPIENTIAE MATHEMATICA, 4 (1). pp. 11-19. ISSN 1844-6094

Irmak N and Szalay László (2012) On the k-periodic binary recurrences. ANNALES MATHEMATICAE ET INFORMATICAE, 40. pp. 25-35. ISSN 1787-5021

Alp M and Irmak N and Szalay László (2012) Two-periodic ternary recurrences and their Binet-formula. ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, 81 (2). pp. 227-232. ISSN 0231-6986

Belbachir H and Szalay László (2011) Unimodal rays in the regular and generalized Pascal pyramids. ELECTRONIC JOURNAL OF COMBINATORICS, 18 (1). P79. ISSN 1077-8926

Mátyás Ferenc and Szalay László (2011) A note on Tribonacci-coefficient polynomials. ANNALES MATHEMATICAE ET INFORMATICAE, 38. pp. 95-98. ISSN 1787-5021

Khadir O and Liptai Kálmán and Szalay László (2010) On the shifted product of binary recurrences. JOURNAL OF INTEGER SEQUENCES - ONLINE, 13 (6). pp. 1-12. ISSN 1530-7638

Khadir O and Szalay László (2009) Experimental results on probable primality. ACTA UNIVERSITATIS SAPIENTIAE MATHEMATICA, 1 (2). pp. 161-168. ISSN 1844-6094

Liptai Kálmán and Luca F and Pintér Ákos and Szalay László (2009) Generalized balancing numbers. INDAGATIONES MATHEMATICAE-NEW SERIES, 20 (1). pp. 87-100. ISSN 0019-3577

Luca F and Szalay László (2009) Lucas diophantine triples. INTEGERS, 9 (4). pp. 441-457. ISSN 1553-1732

Luca F and Szalay László (2008) Fibonacci diophantine triples. GLASNIK MATEMATICKI, 43 (2). pp. 253-264. ISSN 0017-095X

Belbachir H and Szalay László (2008) Unimodal rays in the ordinary and generalized pascal triangles. JOURNAL OF INTEGER SEQUENCES - ONLINE, 11 (2). 08.2.4. ISSN 1530-7638

Luca F and Szalay László (2007) Fibonacci numbers of the form p(a) +/- p(b)+1. FIBONACCI QUARTERLY, 45 (2). pp. 98-103. ISSN 0015-0517

Szalay László (2007) On the resolution of simultaneous Pell equations. ANNALES MATHEMATICAE ET INFORMATICAE, 34. pp. 77-87. ISSN 1787-5021

Belbachir H and Bencherif F and Szalay László (2007) Unimodality of certain sequences connected with binomial coefficients. JOURNAL OF INTEGER SEQUENCES - ONLINE, 10 (2). 07.2.3. ISSN 1530-7638

Luca F and Szalay László (2006) Congruent numbers with higher exponents. ACTA MATHEMATICA ET INFORMATICA UNIVERSITATIS OSTRAVIENSIS, 14 (1). pp. 49-55. ISSN 1211-4774

Koninck de JM and Luca F and Szalay László (2005) A Schinzel hypothesis H type of result for economical numbers. ANNALES DES SCIENCES MATHÉMATIQUES DU QUÉBEC, 29 (1). pp. 1-4. ISSN 0707-9109

Luca F and Szalay László (2004) Linear diophantine equation with three consecutive binomial coefficients. ACTA ACADEMIAE PAEDAGOGICAE AGRIENSIS SECTIO MATEMATICAE, 31. pp. 53-60. ISSN 1589-6498

Atanassov KT and Knott R and Ozeki K and Shannon AG and Szalay László (2003) Inequalities among related pairs of Fibonacci numbers. FIBONACCI QUARTERLY, 41 (1). pp. 20-22. ISSN 0015-0517

Szalay László (2003) A note on binomial coefficients and equations of Pythagorean type. ACTA ACADEMIAE PAEDAGOGICAE AGRIENSIS SECTIO MATEMATICAE, 30. pp. 173-177. ISSN 1589-6498

Szalay László (2002) On the resolution of the equations U-n=((x)(3)) and V-n=((x)(3)). FIBONACCI QUARTERLY, 40 (1). pp. 9-12. ISSN 0015-0517

Szalay László (2002) Superelliptic equations of the form y^p=x^{kp}+a_{kp-1}x^{kp-1}+...+a_0. BULLETIN OF THE GREEK MATHEMATICAL SOCIETY, 46. pp. 23-33. ISSN 0072-7466

Szalay László (2002) The equations 2(N) +/- 2(M) +/- 2(L) = z(2). INDAGATIONES MATHEMATICAE-NEW SERIES, 13 (1). pp. 131-142. ISSN 0019-3577

Szalay László (2000) Fast algorithm for solving superelliptic equations of certain types. ACTA ACADEMIAE PAEDAGOGICAE AGRIENSIS SECTIO MATEMATICAE, 27. pp. 19-24. ISSN 1589-6498

Horváth Róbert and Németh László and Szalay László and Závoti József (1998) Introduction to fractal geometry. GEOMATIKAI KÖZLEMÉNYEK, 1. pp. 185-188. ISSN 1419-6492

Szalay László (1997) A note on the products of the terms of linear recurrences. ACTA ACADEMIAE PAEDAGOGICAE AGRIENSIS SECTIO MATEMATICAE, 24. pp. 47-53. ISSN 1589-6498

Szalay László (1992) Egy diszkrét iteráció a számelméletben. A SZOMBATHELYI BERZSENYI DÁNIEL TANÁRKÉPZŐ FŐISKOLA TUDOMÁNYOS KÖZLEMÉNYEI, VIII. pp. 71-91. ISSN 0236-6584

This list was generated on 2021. december 1. 06:43:07 CET.